MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP MEDL DSTL HUMERUS PL 4H/LT/108MM-LONG; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP MEDL DSTL HUMERUS PL 4H/LT/108MM-LONG; PLATE, FIXATION, BONE
Model Number 02.117.504
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Synthes sales rep.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on unknown date, a patient underwent revision with a 3.5 mm distal humerus extra articular plate 8 holes and 8 screws due to non-union.The patient had hardware removal of the following devices: two (2) variable angle elbow plate, one (1) unknown 3.5 locking screw, five (5) unknown 3.5 cortex screw, two (2) unknown 2.7 mm metaphyseal screw , four (4) unknown 2.7 va locking screw, and one (1) unknown 2.7 cortex screw.It was unknown if there was surgical delay.The removal and procedure went well.Patient outcome was fine.This complaint involves seven(7) devices.This report is for one (1) 2.7mm/3.5mm va-lcp medl dstl.This report is 1 of 7 for (b)(4).

Brand Name
2.7MM/3.5MM VA-LCP MEDL DSTL HUMERUS PL 4H/LT/108MM-LONG
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8226406
Report Number2939274-2019-55740
Device Sequence Number262998
Product Code HRS
UDI-Device Identifier10886982036780
UDI-Public(01)10886982036780
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.117.504
Device Catalogue Number02.117.504
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date01/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR